# SDR 99ZZZX3739

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1203W
- Make and model: Cessna 310R
- Aircraft serial: 310R2106
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Mount
- Part number: 081308947
- Condition: Cracked
- Location: Nlg
- Part time: 7,550 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LEFT NOSE CAM TRUNNION MOUNT DOUBLER CRACKED AT FORWARD TOP RIVET HOLE EXTENDING AFT ABOUT 1 INCH.  SUBMITTER HAS FOUND THIS SAME BRACKET CRACKED IN SAME LOCATION ON SEVERAL 310R MODEL AIRCRAFT.  ALSO, THE RIGHT DOUBLER, PN 0813089-47, HAS BEEN FOUND CRACKED AT SAME RIVET HOLE.
